# SDR 2004UALA00998

- Difficulty date: October 30, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 54,604 hours, 8,855 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Terminal Block
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES W298-021-08, W1046-913-08, W1046 -012-10, W1046-028-12. BURNED AT TB 5132 TERMINAL BLOCK INSIDE P37. REPLACED TERMINAL STRIP TB5132 IN P37 PANEL.
